BibTeX record: journals/automatica/YuXD10

download as .bib file

@article{DBLP:journals/automatica/YuXD10,
  author    = {Xin Yu and
               Xue{-}Jun Xie and
               Na Duan},
  title     = {Small-gain control method for stochastic nonlinear systems with stochastic
               iISS inverse dynamics},
  journal   = {Automatica},
  year      = {2010},
  volume    = {46},
  number    = {11},
  pages     = {1790--1798},
  url       = {http://dx.doi.org/10.1016/j.automatica.2010.06.042},
  doi       = {10.1016/j.automatica.2010.06.042},
  timestamp = {Mon, 22 Sep 2014 10:26:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/automatica/YuXD10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}